# SDR VJ9800654

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 722.5 - 731.5
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL LIGHTNING STRIKES WERE FOUND BETWEEN BS 722.5 AND 731.5  AT STRINGERS 1, 5 AND 3.5. APPROXIMATELY 44.0 SQ IN ACROSS THE SKIN SPLICE AND SKIN LAP.  DRILLED OUT 10. LIGHTNING STRIKES, BLEND REMAINING STRIKES.  SEVERAL AREAS BETWEEN S1L AND S3L ARE OUT OF LIMITS, S4L TO S5 AND 3.5 ARE WITHIN LIMITS.  CUT OUT OUT OF LIMITS AREAS.  FABRICATED AND INSTALLED REPAIRS IAW B737 SRM 53-30-3 FIG 23, 53-30-1 FIG 1, 53-30-3 FIG 28, 51-10-2, 51-30-2, 51-20-4, MM 51-23-12 AND 25-31-341.
